MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.161S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent surgery with the trochanteric fixation nail advanced (tfna) system.The implants broke in the patients a few weeks later on an unknown date.On an unknown date, the patient underwent revision surgery.The tfna implants were removed and a larger nail was implanted.The procedure and patient outcome are unknown.There is no further information available.Concomitant device reported: unk - screw: (part# unknown; lot# unknown; quantity: unknown).Helical blade (part# 04.038.390s; lot# unknown; quantity: 1).This report is for one (1) 11mm/130 deg ti cann tfna 400mm/left - sterile.This is report 1 of 2 for (b)(4).

Brand Name
11MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12204780
Report Number2939274-2021-04193
Device Sequence Number17253300
Product Code HSB
UDI-Device Identifier10886982096692
UDI-Public10886982096692
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.161S
Device Catalogue Number04.037.161S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;